# SDR DALA1249286700

- Difficulty date: September 23, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 44,249 hours, 16,865 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN LT CREASE BEAM BS 1183.  COMPLIED WITH ERA 491564-14 RV ORIG.
